American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Victor L. Shapiro. Localization on spheres . Trans. Amer. Math. Soc. 86 (1957) 212-219. MR 0090676.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Evelyn Franik. A new class of continued fraction expansions for the ratios of hypergeometric functions . Trans. Amer. Math. Soc. 81 (1956) 453-476. MR 0076937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Nicholas D. Kazarinoff. Asymptotic expansions for the Whittaker functions of large complex order $m$ . Trans. Amer. Math. Soc. 78 (1955) 305-328. MR 0067248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Robert Sips. Repr\'esentation asymptotique des fonctions de Mathieu et des fonctions d'onde sph\'eroidales . Trans. Amer. Math. Soc. 66 (1949) 93-134. MR 0033395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Alexander Weinstein. Discontinuous integrals and generalized potential theory . Trans. Amer. Math. Soc. 63 (1948) 342-354. MR 0025023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1